Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

2 People found this comment helpful

I have Crohn's disease and was having to use TPN via my port. Because of the TPN, my port developed a fungal infection, which of course ran thru my blood and settled in my eyes. I am using this medication for the fungal infection that started in my medi port and moved to my eyes. I now have very poor and blurry vision w horrible headache. Has anyone used this medication for this reason? How well...

Shared reviews and ratings

bettykay | 35-44 | Female | On medication for 1 to 6 months | Patient
12/7/2014
Condition: Other
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I have Crohn's disease and was having to use TPN via my port. Because of the TPN, my port developed a fungal infection, which of course ran thru my blood and settled in my eyes. I am using this medication for the fungal infection that started in my medi port and moved to my eyes. I now have very poor and blurry vision w horrible headache. Has anyone used this medication for this reason? How well did it work? I'm worried I won't get my vision back. I'm very tired all of the time, I bruise easily, and all of my muscles hurt really bad. I also have excruciating pain to my shins and under the bottom part of my arms. Anywhere I have a bone covered w thin skin or no muscle or fat, it hurts when its just touched using normal strength. My nausea and abdominal pain have also incrwased since starting this medication. Can someone please tell me if this is normal or if something is wrong. Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More